| Catalog Number |
EVO-FRM-01 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Subcutaneous Nodule (4548)
| Date of Event |
09/09/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
The healthcare professional reported injecting evolysse form into the marionette lines and nasolabial folds of a patient.Approximately ten (10) days post injection, patient had hard masses/nodules in all areas treated.The hcp dissolved the product with one 1 vial of hylenex and patients had a complete resolution of symptoms.